Rocky Mountain Journal of Mathematics

Frobenius Classes in Alternating Groups

David P. Roberts

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 4 (2004), 1483-1496.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Roberts, David P. Frobenius Classes in Alternating Groups. Rocky Mountain J. Math. 34 (2004), no. 4, 1483--1496. doi:10.1216/rmjm/1181069810.

Export citation


  • A. Ash, D. Doud and D. Pollack, Galois representations with conjectural connections to arithmetic cohomology, Duke Math. J. 112 (2002), 521-579.
  • J. Bray, S. Linton, S.P. Norton, R.A. Parker, S. Rogers, I. Suleiman, J. Tripp, P. Walsh and R.A. Wilson, Atlas of finite group representations, v. 1 (2000), available at http://www.mat.
  • J.P. Buhler, Icosahedral Galois representations, Lecture Notes in Math., vol. 654, Springer-Verlag, New York, 1978.
  • J.H. Conway, R.T. Curtis, S.P. Norton, R.A. Parker, R.A. Wilson, Atlas of finite groups, Oxford Univ. Press, Oxford, 1985.
  • L. Granboulan, Construction d'une extension régulière de $\Q(t)$ de groupe de Galois $M_24$, Experiment. Math. 5 (1996), 3-14.
  • N. Jacobson, Basic algebra I, W.H. Freeman and Co., New York, 1974.
  • G. James and A. Kerber, The representation theory of the symmetric group, Encyclopedia Math. Appl. 16, Addison-Wesley, New York, 1981.
  • G. Malle, Fields of definition of some three point ramified field extensions, The Grothendieck theory of dessins d'enfants, London Math. Soc. Lecture Note Ser., vol. 200, Cambridge Univ. Press, Cambridge, 1994.
  • J.-P. Serre, Sur les représentations modulaires de degré $2$ de $\rm Gal(\overline\bf Q/\bf Q)$ Duke Math. J. 54 (1987), 179-230.
  • W. Trinks, Ein Beispiel eines Zahlkörpers mit der Galoisgruppe $\textPSL(3,2)$ über $\bf Q$, manuscript, Univ. Karlsruhe, 1968.